Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Extensions of symmetric integration formulas

Author: A. H. Stroud
Journal: Math. Comp. 22 (1968), 271-274
MSC: Primary 65.55
MathSciNet review: 0232541
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.55

Retrieve articles in all journals with MSC: 65.55

Additional Information

PII: S 0025-5718(1968)0232541-4
Article copyright: © Copyright 1968 American Mathematical Society